# SDR SWAA2013110521932

- Difficulty date: August 30, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 33,802 hours, 21,849 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 9912243371
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TENSION BRACKET CRACKED AT STATION 1022.  R & R FORMER IAW SRM & DRAWING.
